Illinois Journal of Mathematics

Group bundle duality

Geoff Goehle

Full-text: Open access

Abstract

This paper introduces a generalization of Pontryagin duality for locally compact Hausdorff Abelian groups to locally compact Hausdorff Abelian group bundles.

Article information

Source
Illinois J. Math., Volume 52, Number 3 (2008), 951-956.

Dates
First available in Project Euclid: 1 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1254403723

Digital Object Identifier
doi:10.1215/ijm/1254403723

Mathematical Reviews number (MathSciNet)
MR2546016

Zentralblatt MATH identifier
1180.22010

Subjects
Primary: 22A05: Structure of general topological groups 22D35: Duality theorems

Citation

Goehle, Geoff. Group bundle duality. Illinois J. Math. 52 (2008), no. 3, 951--956. doi:10.1215/ijm/1254403723. https://projecteuclid.org/euclid.ijm/1254403723


Export citation

References

  • W. Arveson, An invitation to $C^*$-algebras, Graduate Texts in Mathematics, vol. 39, Springer, New York, 1976.
  • J. N. Renault, P. S. Muhly and D. P. Williams, Continuous trace groupoid $C^*$-agebras, III, Trans. Amer. Math. Soc. 348 (1996), 3621–3641.
  • B. Ramazan, Quantification par déformation des variétés de Lie-Poisson, Ph.D. thesis, Université d'Orléans, 1998.
  • W. Rudin, Fourier analysis on groups, Interscience Tracts in Pure and Applied Mathematics, vol. 12, Interscience Publishers, New York, 1962.
  • D. P. Williams, Crossed products of $C^*$-algebras, Mathematical Surveys and Monographs, vol. 134, Amer. Math. Soc., Providence, RI, 2007.